# SDR 2002FA0001348

- Difficulty date: November 26, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N112RS
- Make and model: Beech 58P
- Engine: Cont TSIO520WB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: ES10391586
- Condition: Lack Of Lube
- Location: Left
- Part time: 10 hours, 8 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ELECTROSYSTEMS DISTRIBUTOR BLOCK FAILED ON TAKEOFF ROLL APPROXIMATELY 10 HOURS AFTER INSTALLATION. IT APPEARS THAT THE OIL LIGHT BEARING THAT THE ROTOR SHAFT RIDES IN WAS NOT PROPERLY OIL BEFORE INSTALLATION. THE PART WAS INSTALLED IN THE LEFT MAGNETO ON THE LEFT ENGINE.
